Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rank one lattices whose parabolic isometries have no rotational part


Author: Christoph Hummel
Journal: Proc. Amer. Math. Soc. 126 (1998), 2453-2458
MSC (1991): Primary 53C35; Secondary 22E40, 22E25
MathSciNet review: 1443390
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result on certain finite index subgroups of rank one lattices which is motivated by cusp closing constructions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C35, 22E40, 22E25

Retrieve articles in all journals with MSC (1991): 53C35, 22E40, 22E25


Additional Information

Christoph Hummel
Affiliation: Department of Mathematics, University of Pennsylvania, 209 South $33^{rd}$ Street, Philadelphia, Pennsylvania 19104
Address at time of publication: Departement Mathematik, ETH-Zentrum, CH-8092 Zürich, Switzerland
Email: hummelc@math.upenn.edu, hummel@math.ethz.ch

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04289-0
PII: S 0002-9939(98)04289-0
Keywords: Rank one lattices, rotational part, cusp closing
Received by editor(s): December 7, 1996
Received by editor(s) in revised form: January 22, 1997
Additional Notes: The author is supported by the Swiss National Science Foundation.
Dedicated: (Communicated by Christopher Croke)
Article copyright: © Copyright 1998 American Mathematical Society